advertisement
Question
Posted by: Elsa | 2008/06/19

Continious viginal thrush

Dear Dr
I am suffering from terrible viginal thrush. It is itching and burning on the outside. I had a stomach operation 5 months ago and had to use a lot of anitbiotics. Since then I had viginal thrush that will not clear up or go away. I am using aquacream soap and wash my underwear separately. I am using probiotics at the moment (3months) Viginal cream do not help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The antibiotics make you more susceptible to thrush. You need to have it treated properly

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Mbrizah | 2009/02/03

PLEASE ASSIST MY DAUGHTER IS 11 YEARS LAST YEAR IN OCTOBER SHE HAD VAGINA THRUSH AND NOW IT STARTED. WHICH DOCTOR MUST I VISIT AND MAYBE ASSIST ABOUT WHAT MAY BE THE CAUSE?

Reply to Mbrizah

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement